# SDR UIEA2023042600387

- Difficulty date: April 26, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 93,068 hours, 15,702 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Valve
- Part number: 2670296
- Part serial: 2001
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAIR TO FULLY RETRACT AND STOW( REF 744 AMM 32-34-00, PERFORMED TROUBLESHOOTING AND REPLACED NOSE LANDING GEAR DOOR. OPERATED SEQUENCE VALVE AS PER 744 AMM 32-34-05/401 AND OPS CHECKED NIL EFFECTIVED. ITEM REMAINS OPEN AND CONTINUE TO LP 1779115 M7  /  LP 1779115 ITEM 7: CONTINUE T/S, REPLACED NOSE GEAR LOCK ACTUATOR AS PER 744 AMM 32-34-03/401 STILL NIL EFFECTIVATED, FURTHER T/S AND REPLACED NOSE LANDING GEAR OPERATED SEQUENCE VALVE AS PER 744 AMM 32-34-07/401. )
